# SDR DALA2017122008795

- Difficulty date: December 19, 2017
- Submitted: December 21, 2017
- Operation: Air carrier
- Aircraft: N365NW
- Make and model: Airbus A320-212
- Aircraft serial: 964
- Aircraft time: 57,163 hours, 26,232 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT RUDDER SIDE SHELL HAS THREE LOCATIONS OF DELAMINATION AND/OR WATER INGRESS AND WERE MEASURED TO BE 15 SQUARE INCHES, 24.75 SQUARE INCHES, AND 20 SQUARE INCHES. ALL OF THE DAMAGE LOCATIONS ARE WITHIN THE CFRP AREAS AND ARE 114 INCHES FROM THE BOTTOM EDGE, AND BETWEEN 17.5 AND 32 INCHES FWD OF THE TRAILING EDGE, REPAIR PER ERA 564372-14AD REV ORIG.
